Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
143 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can levipil cause fits after meningioma surgery?

Hi doctor, my dad has undergone with surgery for meningioma twice in past 5 years... he is taking levipil tablet 500mg twice a day.... from past 1 week he is continuously getting fits in his left hand . It has become very weak.... is that any effect of levipil.... kindly help me with your suggestion ... other tablets are mellica, carzetol, epton
Thu, 17 Jul 2014
Report Abuse
General & Family Physician 's  Response
The fits your father developed may not be due to the effect of levipil. It may be due to the meningioma tumor which is probably recurring ; this needs immediate consultation with your neuro surgeon for evaluation of the meningioma recurrence and appropriate treatment.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

i had spiral bening meningioma in March and the day after the surgery i had chest pains. doctor said that might be the cause after staying face...